# SDR HNAA2010020400022

- Difficulty date: November 3, 2009
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 52,396 hours, 58,352 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 85780189105
- Part serial: 1772
- Condition: Corroded
- Location: Nr 3 Flap
- Part time: 52,396 hours, 58,352 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, CORROSION WAS FOUND ON THE NR 3 FLAP TRACK. THE FLAP TRACK WAS REMOVED AND REPLACED.
